# SDR 2007UALA03897

- Difficulty date: September 25, 2007
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 59,261 hours, 35,075 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Faulty
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE AT 1L FABRIC TOUCHES FLOOR WHEN ARMED.  GENERAL WEAR AND TEAR.  REPLACED SLIDE.
